A moving skew-orthogonal frame and one type of projective motion of Riemannian manifolds
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 69-74
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_9_a12,
author = {A. V. Aminova},
title = {A~moving skew-orthogonal frame and one type of projective motion of {Riemannian} manifolds},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--74},
year = {1982},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_9_a12/}
}
A. V. Aminova. A moving skew-orthogonal frame and one type of projective motion of Riemannian manifolds. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1982), pp. 69-74. http://geodesic.mathdoc.fr/item/IVM_1982_9_a12/